標題: THE TOWERS OF HANOI PROBLEM WITH PARALLEL MOVES
作者: WU, JS
CHEN, RJ
資訊工程學系
Department of Computer Science
關鍵字: TOWERS OF HANOI;RECURRENCE RELATIONS;ALGORITHMS
公開日期: 21-十二月-1992
摘要: This paper proposes a variant of the towers of Hanoi problem allowing parallel moves. An algorithm for this problem is presented and proved to be optimal.
URI: http://dx.doi.org/10.1016/0020-0190(92)90207-C
http://hdl.handle.net/11536/3204
ISSN: 0020-0190
DOI: 10.1016/0020-0190(92)90207-C
期刊: INFORMATION PROCESSING LETTERS
Volume: 44
Issue: 5
起始頁: 241
結束頁: 243
顯示於類別:期刊論文


文件中的檔案:

  1. A1992KH45200002.pdf